Divisor sums of generalised exponential polynomials

G. R. Everest*, I. E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A study is made of sums of reciprocal norms of integral and prime ideal divisors of algebraic integer values of a generalised exponential polynomial. This includes the important special cases of linear recurrence sequences and general sums of S-units. In the case of an integral binary recurrence sequence, similar (but stronger) results were obtained by P. Erdos, P. Kiss and C. Pomerance.

Original languageEnglish
Pages (from-to)35-46
Number of pages12
JournalCanadian Mathematical Bulletin
Volume39
Issue number1
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Divisor sums of generalised exponential polynomials'. Together they form a unique fingerprint.

Cite this